# SDR AU001267

- Difficulty date: December 27, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 91012
- Condition: Loose
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) SEAT SEPARATED FROM SEAT TRACK DURING TURBULENCE. SUSPECT SEATINCORRECTLY LOCKED IN TRACK DURING FITMENT.
